Malaysian Journal of Mathematical Sciences, January 2022, Vol. 16, No. 1

A Special Class of Rings

Nagaiah, T. and Valluri, M. R.

Corresponding Email:

Received date: 20 September 2019
Accepted date: 28 June 2021

In this paper, a special class of rings for which an element $a$ in R, satisfying the additional property $a^{n}=a^{n-1}+a^{n-1}$, for an integer $n>1$ is introduced and several results and examples related to this special class of rings is presented.

Keywords: special class of rings; central elements; Nilpotent element; sub-directly irreducible; semi-simple



SCImago Journal & Country Rank

Flag Counter